# SDR 2008FA0000475

- Difficulty date: June 27, 2008
- Submitted: July 21, 2008
- Operation: General aviation
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Engine: Cfmint CFM563C
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CORROSION ON UNDERSIDE OF "T" CAP REPLACEMENT 986.5 AROUND ATTACH HOLES BL 29R TO BL 29L, NUMEROUS HOLES. (K)
